It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, I was on amoxicillian for quite a few years. About 6 months ago I got completely fed up with the side effects and what it was doing to my body, so I decided to stop taking it one day and see what happened. I didn't wean myself off of it, just stopped completely.

For 2-3 months, my face was still great, then I would get little pimples and one or two cysts a bit before my period. However, my skin is nothing like it used to be before I went on the amox. I had cysts on my cheeks, forehead, chin, etc, as well as whiteheads. Now, I'll get a tiny whitehead, some blackheads (that's new for me!), and like I said a cyst or two, on my chin, before my period each month.

I've tried a lot (seems like salycilic acid or glycolic acid combined with bpo works the best for my skin) in the months since. I think that during the time I was on amox, my body changed from teenage acne to adult acne. Being on an antibiotic definitely helped during high school... but I'd never go back on one again.

Good luck!





All times are GMT -7. The time now is 06:41 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!